# SDR TRAX200801108

- Difficulty date: September 4, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 11,349 hours, 7,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 WEBB CORRODED.  SUP - 9/15/2008 - REMOVED LT WEB IAW REO 670-53-11-052.  (K)
